# SDR UF6A950504

- Difficulty date: May 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863364
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5030 - THE LT PROPELLER DID NOT FULLY FEATHER ON SHUTDOWN.  MAINTENANCE PERFORMED OPERATIONAL CHECK, OPS CHECK GOOD.  (Z)
